Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Greenish discharge from penis even after taking antibiotics. Urinalysis showed pus cells, mucus, bacteria. Guidance?

Good day doc, it was oct 28 when i think i contracted gonorrhea after 2 days theres a greenish discharge in my penis, so i take doxcycline 100mg for 7 days, after 3 days theres still a discharge, so i change my antibiotic with zithromax 1000mg for 3 days and after 2 weeks theres a discharge of white secretion that leaves in my brief after i masturbate so i take a urinalysis test, can you pls explain to me my urinalysis result color light yellow; transparency turbid; reaction 7.0; specific gravity 1.0; albumin negative; sugar negative; rbc 0-2; pus cell 1-2; mucus threads rare; squamous few; amorphous urates plenty; course granular 2-4/lpf; bacteria few; tnx u your response will be highly appreciated ...
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.

Presence of pus cells indicates that there is bacterial infection.

Treatment is with antibiotics and you have taken many of them.

However the choice of antibiotics should be based on culture and sensitivity tests.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you

Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor